Exact weak laws of large numbers with applications to ratios of random variables

Volume 47 / 2020

Paweł Kurasiński, Przemysław Matuła Applicationes Mathematicae 47 (2020), 59-66 MSC: Primary 60F05; Secondary 60F15, 60G50, 62G30. DOI: 10.4064/am2396-2-2020 Published online: 27 March 2020

Abstract

We study convergence in probability of weighted sums of independent random variables which are not necessarily identically distributed. The results obtained are applied to ratios of independent random variables and ratios of smallest order statistics.

Authors

  • Paweł KurasińskiInstitute of Mathematics
    Marie Curie-Skłodowska University
    pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    e-mail
  • Przemysław MatułaInstitute of Mathematics
    Marie Curie-Skłodowska University
    pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    ORCID: 0000-0003-2609-7085
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image